I would think it is a little late to be from the BCG. However, you might have an infection. Did you report this to your Uro? I was always told to notify my Uro if I had any unusual reactions.
Let us know what you find out.
I too had the same belated symptoms earlier this week after my 5th treatment.
The first 4 treatments were no problem, just urinary frequency and burning.
I had the 5th treatment on Wed. afternoon and nothing happened until Sunday when I felt achey with joint "weakness". I also felt a little feverish. The battery was dead on my thermometer so I don't know whether I had a high temp. This lasted 3 days. I had my 6th bcg today and told the nurse and she didn't seem that this was
out of the ordinary. They always check the urine before treatment so I would imagine a urinary tract infection would be detected.
Please let us know if you get the same belated reaction this week. I guess that if I have the same symptoms this week then I know it must be from the BCG. I hope it's nothing I sure don't want to develop TB and have to take all those pills!
Hi Dreamweaver and all, well my uro and nurse didnt think much of it they didnt want to check my urine, I asked no, but they havent checked it once over the six treatments. I must say I dont think they seem to care much, Im considering going to someone else after the look and see in 6 weeks,thanks for the replies I know I can count on the good folks at the site for info and insite.